# SDR N6WA20140619002

- Difficulty date: June 19, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 24,623 hours, 17,492 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RIGHT EMER DOOR CAUTION MSG.  DEFERRED RT EMER DOOR EXIT INDICATING CONTROL IAW MEL 52-70-03 CAT C.
